# SDR SWIA200717742

- Difficulty date: January 4, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 7,950 hours, 6,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 625 CRACKED INTERCOSTAL STR 12, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED INTERCOSTAL AT FS 625-S12R PER CRJ200 SRM 51-42-21.
